PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2017 | 5 | 1 | 61-63
Tytuł artykułu

A shorter proof of the distance energy of complete multipartite graphs

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Caporossi, Chasser and Furtula in [Les Cahiers du GERAD (2009) G-2009-64] conjectured that the distance energy of a complete multipartite graph of order n with r ≥ 2 parts, each of size at least 2, is equal to 4(n − r). Stevanovic, Milosevic, Hic and Pokorny in [MATCH Commun. Math. Comput. Chem. 70 (2013), no. 1, 157-162.] proved the conjecture, and then Zhang in [Linear Algebra Appl. 450 (2014), 108-120.] gave another proof. We give a shorter proof of this conjecture using the interlacing inequalities of a positve semi-definite rank-1 perturbation to a real symmetric matrix.
Wydawca
Czasopismo
Rocznik
Tom
5
Numer
1
Strony
61-63
Opis fizyczny
Daty
wydano
2017-01-01
otrzymano
2016-08-12
zaakceptowano
2016-10-11
online
2017-01-20
Twórcy
autor
  • Department of Mathematics and Statistics, San Jose State University, San Jose, CA 95192,, wasin.so@sjsu.edu
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_spma-2017-0005
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.